MathSciNet Relay Station
MathSciNet bibliographic data
MR2121288 (2005i:34110) 34K45 (34K10 34K13)
Li, Jianli; Shen, Jianhua Periodic boundary value problems for impulsive differential-difference equations. Indian J. Pure Appl. Math. 35 (2004), no. 11, 1265–1277.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement